Volume 5, Issue 2 And 3 (3-2001)                   ibj 2001, 5(2 And 3): 61-67 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pipelzadeh M H, Jouyban A, Khodadadi A, Naylor I L. A New Mathematical Model to Investigate Drug Treatment on the Overall Process of Wound Healing. ibj. 2001; 5 (2 and 3) :61-67
URL: http://ibj.pasteur.ac.ir/article-1-635-en.html
Abstract:  
The absence of a universally accepted mathematical model for assessment of the effectiveness of drugs in the process of wound healing is one of the problems the health professionals have been faced. In this study, an “empirical” mathematical model is presented to evaluate its reliability from an experimental viewpoint and from a comparative aspect with previous models used to study wound healing, namely the log and square root models. The excisional wounds inflicted were based on suggestion of Cross et al., 1995, using a variety of drugs. The drugs influence the wound healing process such as indomethacin, mepyramine, dexamethasone, acetylsalicylic acid and prednisolone. The proposed model is based on a quadratic equation having two constants:  and. The -/ ratio and the area-under the curve (AUC) are suggested as being valuable and reliable quantitative values. Also, having more precision in predicting and for expressing the effectiveness of drugs on the wound healing process than the two previous models.
Type of Study: Full Length |

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Biomedical Journal

Designed & Developed by : Yektaweb